# SDR 95ZZZY1468

- Difficulty date: June 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N321HC
- Make and model: Aerosp AS 355F1
- Aircraft serial: 5015
- Engine: Allsn 250C20F
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: 1120WE
- Condition: Defective
- Location: Cockpit
- Part time: 3,407 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIMER RESET BUTTON BROKEN OFF.  REPLACED CLOCK
